CSpace  > 系统科学研究所
线性互补问题的几个结果
李彦君1; 汪寿阳2
1992
Source Publication北京航空航天大学学报
ISSN1001-5965
Volume000Issue:004Pages:24
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44107
Collection系统科学研究所
Affiliation1.北京航空航天大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李彦君,汪寿阳. 线性互补问题的几个结果[J]. 北京航空航天大学学报,1992,000(004):24.
APA 李彦君,&汪寿阳.(1992).线性互补问题的几个结果.北京航空航天大学学报,000(004),24.
MLA 李彦君,et al."线性互补问题的几个结果".北京航空航天大学学报 000.004(1992):24.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李彦君]'s Articles
[汪寿阳]'s Articles
Baidu academic
Similar articles in Baidu academic
[李彦君]'s Articles
[汪寿阳]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李彦君]'s Articles
[汪寿阳]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.